# SDR DALA2016112109081

- Difficulty date: July 8, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 72,865 hours, 32,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSERT OF FLOOR PANEL 261PF IN THE AFT GALLEY.  REPLACED THE FLOOR PANEL IAW SRM.
